RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 3, Pages 383–392 (Mi mz10191)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Collection of Spectral Multiplicities $\{2,4,…,2^n\}$ for Totally Ergodic $\mathbb{Z}^2$-Actions

R. A. Konev, V. V. Ryzhikov

M. V. Lomonosov Moscow State University

Abstract: The paper is devoted to the realization of collections of spectral multiplicities for ergodic $\mathbb{Z}^2$-actions. Sufficient conditions ensuring the realizability of multiplicities of the form $\{2,4,…,2^n\}$ are given.

Keywords: collection of spectral multiplicities $\{2,4,…,2^n\}$, ergodic $\mathbb{Z}^2$-action, spectral multiplicity of an ergodic action, linear envelope, cyclic vector.

DOI: https://doi.org/10.4213/mzm10191

Full text: PDF file (488 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:3, 360–368

Bibliographic databases:

UDC: 517.987
Received: 24.12.2012
Revised: 09.04.2014

Citation: R. A. Konev, V. V. Ryzhikov, “On the Collection of Spectral Multiplicities $\{2,4,…,2^n\}$ for Totally Ergodic $\mathbb{Z}^2$-Actions”, Mat. Zametki, 96:3 (2014), 383–392; Math. Notes, 96:3 (2014), 360–368

Citation in format AMSBIB
\Bibitem{KonRyz14}
\by R.~A.~Konev, V.~V.~Ryzhikov
\paper On the Collection of Spectral Multiplicities $\{2,4,\dots,2^n\}$ for Totally Ergodic $\mathbb{Z}^2$-Actions
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 3
\pages 383--392
\mathnet{http://mi.mathnet.ru/mz10191}
\crossref{https://doi.org/10.4213/mzm10191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344310}
\zmath{https://zbmath.org/?q=an:06434999}
\elib{http://elibrary.ru/item.asp?id=22834403}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 3
\pages 360--368
\crossref{https://doi.org/10.1134/S0001434614090089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344334500008}
\elib{http://elibrary.ru/item.asp?id=24945638}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920177360}


Linking options:
  • http://mi.mathnet.ru/eng/mz10191
  • https://doi.org/10.4213/mzm10191
  • http://mi.mathnet.ru/eng/mz/v96/i3/p383

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Kushnir, V. V. Ryzhikov, “Weak Closures of Ergodic Actions”, Math. Notes, 101:2 (2017), 277–283  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. V. Ryzhikov, A. E. Troitskaya, “Peremeshivayuschie potoki s odnorodnym spektrom kratnosti 2”, Fundament. i prikl. matem., 21:5 (2016), 191–197  mathnet
    3. I. V. Klimov, “Simple Spectrum of Tensor Products and Typical Properties of Measure-Preserving Flows”, Math. Notes, 104:6 (2018), 927–929  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:68
    References:28
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019